# SDR 2007UALA04220

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 30,499 hours, 3,732 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Unknown
- Location: Crew
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO CREW OXYGEN INDICATION.   SERVICED CREW O2 BOTTLE TO 1750 PSI PER MM12-15-08. PERFORMED CYLINDER CHECK PER MM35-41-03 CREW O2 SYSTEM LEAK CHECK PER MM 35-11-00, NO LEAKING FOUND. RECHECKED PRESSURE ON BOTTLE AND EICAS 12 HOURS AFTER SERVICING. BOTH READS 1750 PSI.
